# SDR QXEA200400107

- Difficulty date: January 27, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 14,484 hours, 20,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING PANEL 522AT COUNTER SINKS HAVE FRETTING FROM SCREWS AT INBOARD AND OUTBOARD ENDS.  REPAIRED IAW DHC-8-200 SRM 51-20-16.
